# SDR DALA14004413769

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN AT LBL 45.5 FLOOR SUPPORT CRACKED, JUST FWD OF BS 727B.  MAINTENANCE REPAIRED IAW ERA 521022-14AD, REV O AND ERA 521022-14AD, REV ORIGINAL.
